# SDR F3LA00210

- Difficulty date: August 19, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-2 CHECK, CORROSION ON TOP OF FLOORBEAM CENTER AT STATION 292.5, LBL 5.  MAINTENANCE REPLACED FLOORBEAM UPPER CHORD PER SRM''S 51-10-02, 51-30-02, 53-10-01 AND 53-10-09.  (M)
